|
This article is cited in 1 scientific paper (total in 1 paper)
Analytical approximation of variable annuities for small volatility and small withdrawal
T. Ben Zineb, E. Gobet Ècole Polytechnique CNRS, Centre de Mathématiques Appliquées
Received: 02.01.2015
Citation:
T. Ben Zineb, E. Gobet, “Analytical approximation of variable annuities for small volatility and small withdrawal”, Teor. Veroyatnost. i Primenen., 61:1 (2016), 5–25; Theory Probab. Appl., 61:1 (2017), 40–56
Linking options:
https://www.mathnet.ru/eng/tvp5041https://doi.org/10.4213/tvp5041 https://www.mathnet.ru/eng/tvp/v61/i1/p5
|
Statistics & downloads: |
Abstract page: | 989 | Full-text PDF : | 178 | References: | 79 | First page: | 10 |
|